# SDR SWAA2022032848156

- Difficulty date: December 23, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 21,769 hours, 9,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO STA 400 RBL 25 TO LBL25 WL 158 FLOOR BOARD 120AF HAS CORROSION / FOUND TO BE OUT OF LIMITS DUE TO CORROSION LENGTH EACH MORE THAN 20 INCHES. FABRICATED FWD CARGO FLOOR PANEL 120AF IAW AMM 25-52-01-201-801; THICKNESS 0.071'; SRM 53-00-53-1A-1; PO #702228/1 DWG 453A1610 REV. D STA 400; RBL 25 TO LBL 25 WL 158
